Transformed Linear Chebyshev Approximation. (Short Communication).

Charles B. Dunham

Aequationes mathematicae (1974)

  • Volume: 10, page 315-315
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Dunham, Charles B.. "Transformed Linear Chebyshev Approximation. (Short Communication).." Aequationes mathematicae 10 (1974): 315-315. <>.

author = {Dunham, Charles B.},
journal = {Aequationes mathematicae},
pages = {315-315},
title = {Transformed Linear Chebyshev Approximation. (Short Communication).},
url = {},
volume = {10},
year = {1974},

AU - Dunham, Charles B.
TI - Transformed Linear Chebyshev Approximation. (Short Communication).
JO - Aequationes mathematicae
PY - 1974
VL - 10
SP - 315
EP - 315
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.